Search Results

There are 15992 results for: content related to: LIFTING QUADRATIC TERM STRUCTURE MODELS TO INFINITE DIMENSION

  1. Information and volatility links in the foreign exchange market

    Accounting & Finance

    Volume 49, Issue 2, June 2009, Pages: 385–405, Sirimon Treepongkaruna and Stephen Gray

    Article first published online : 21 OCT 2008, DOI: 10.1111/j.1467-629X.2008.00287.x

  2. RISK MEASURES AND CAPITAL REQUIREMENTS FOR PROCESSES

    Mathematical Finance

    Volume 16, Issue 4, October 2005, Pages: 589–612, Marco Frittelli and Giacomo Scandolo

    Article first published online : 1 SEP 2006, DOI: 10.1111/j.1467-9965.2006.00285.x

  3. Security Design with Investor Private Information

    The Journal of Finance

    Volume 62, Issue 6, December 2007, Pages: 2587–2632, ULF AXELSON

    Article first published online : 28 NOV 2007, DOI: 10.1111/j.1540-6261.2007.01287.x

  4. MOMENT EXPLOSIONS AND STATIONARY DISTRIBUTIONS IN AFFINE DIFFUSION MODELS

    Mathematical Finance

    Volume 20, Issue 1, January 2010, Pages: 1–33, Paul Glasserman and Kyoung-Kuk Kim

    Article first published online : 15 JAN 2010, DOI: 10.1111/j.1467-9965.2009.00387.x

  5. Pareto Equilibria with coherent measures of risk

    Mathematical Finance

    Volume 14, Issue 2, April 2004, Pages: 163–172, David Heath and Hyejin Ku

    Article first published online : 22 MAR 2004, DOI: 10.1111/j.0960-1627.2004.00187.x

  6. ON SURRENDER AND DEFAULT RISKS

    Mathematical Finance

    Volume 23, Issue 1, January 2013, Pages: 143–168, Olivier Le Courtois and Hidetoshi Nakagawa

    Article first published online : 15 JUN 2011, DOI: 10.1111/j.1467-9965.2011.00487.x

  7. A MULTINOMIAL APPROXIMATION FOR AMERICAN OPTION PRICES IN LÉVY PROCESS MODELS

    Mathematical Finance

    Volume 16, Issue 4, October 2005, Pages: 613–633, Ross A. Maller, David H. Solomon and Alex Szimayer

    Article first published online : 1 SEP 2006, DOI: 10.1111/j.1467-9965.2006.00286.x

  8. MODEL UNCERTAINTY AND ITS IMPACT ON THE PRICING OF DERIVATIVE INSTRUMENTS

    Mathematical Finance

    Volume 16, Issue 3, July 2006, Pages: 519–547, Rama Cont

    Article first published online : 15 JUN 2006, DOI: 10.1111/j.1467-9965.2006.00281.x

  9. NO ARBITRAGE UNDER TRANSACTION COSTS, WITH FRACTIONAL BROWNIAN MOTION AND BEYOND

    Mathematical Finance

    Volume 16, Issue 3, July 2006, Pages: 569–582, Paolo Guasoni

    Article first published online : 15 JUN 2006, DOI: 10.1111/j.1467-9965.2006.00283.x

  10. WHY DO GOOD COPS DEFEND BAD COPS?

    International Economic Review

    Volume 45, Issue 3, August 2004, Pages: 787–809, Jean-Pierre Benoît and Juan Dubra

    Article first published online : 28 JUL 2004, DOI: 10.1111/j.0020-6598.2004.00287.x

  11. OPTIMAL REINSURANCE AND DIVIDEND DISTRIBUTION POLICIES IN THE CRAMÉR-LUNDBERG MODEL

    Mathematical Finance

    Volume 15, Issue 2, April 2005, Pages: 261–308, Pablo Azcue and Nora Muler

    Article first published online : 18 MAR 2005, DOI: 10.1111/j.0960-1627.2005.00220.x

  12. A COMMENT ON MARKET FREE LUNCH AND FREE LUNCH

    Mathematical Finance

    Volume 16, Issue 3, July 2006, Pages: 583–588, Irene Klein

    Article first published online : 15 JUN 2006, DOI: 10.1111/j.1467-9965.2006.00284.x

  13. ASSET ALLOCATION AND ANNUITY-PURCHASE STRATEGIES TO MINIMIZE THE PROBABILITY OF FINANCIAL RUIN

    Mathematical Finance

    Volume 16, Issue 4, October 2005, Pages: 647–671, Moshe A. Milevsky, Kristen S. Moore and Virginia R. Young

    Article first published online : 1 SEP 2006, DOI: 10.1111/j.1467-9965.2006.00288.x

  14. Disclosing Multiple Product Attributes

    Journal of Economics & Management Strategy

    Volume 20, Issue 1, Spring 2011, Pages: 195–224, Monic Sun

    Article first published online : 24 FEB 2011, DOI: 10.1111/j.1530-9134.2010.00287.x

  15. Openness and Inflation

    Journal of Money, Credit and Banking

    Volume 42, Issue 2-3, March - April 2010, Pages: 267–287, DUDLEY COOKE

    Article first published online : 22 MAR 2010, DOI: 10.1111/j.1538-4616.2009.00287.x

  16. Panel unit root tests in the presence of cross-sectional dependence: finite sample performance and an application

    The Econometrics Journal

    Volume 12, Issue 2, July 2009, Pages: 340–366, S. De Silva, K. Hadri and A. R. Tremayne

    Article first published online : 21 JUL 2009, DOI: 10.1111/j.1368-423X.2009.00287.x

  17. Modelling interactions between fold–thrust belt deformation, foreland flexure and surface mass transport

    Basin Research

    Volume 18, Issue 2, June 2006, Pages: 125–143, Guy D. H. Simpson

    Article first published online : 22 MAY 2006, DOI: 10.1111/j.1365-2117.2006.00287.x

  18. Asymptotic laws of successive least squares estimates for seasonal arima models and application

    Journal of Time Series Analysis

    Volume 23, Issue 6, November 2002, Pages: 707–731, B. Truong-van and P. Varachaud

    Article first published online : 9 DEC 2002, DOI: 10.1111/1467-9892.00287

  19. NEWS-GENERATED DEPENDENCE AND OPTIMAL PORTFOLIOS FOR n STOCKS IN A MARKET OF BARNDORFF-NIELSEN AND SHEPHARD TYPE

    Mathematical Finance

    Volume 16, Issue 3, July 2006, Pages: 549–568, Carl Lindberg

    Article first published online : 15 JUN 2006, DOI: 10.1111/j.1467-9965.2006.00282.x

  20. Geographic Distance and Credit Market Access in Niger

    African Development Review

    Volume 23, Issue 3, September / Septembre 2011, Pages: 289–299, Jose Pedrosa and Quy-Toan Do

    Article first published online : 7 SEP 2011, DOI: 10.1111/j.1467-8268.2011.00287.x